# SDR EE4Y201202070014

- Difficulty date: February 7, 2012
- Submitted: February 7, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 22,444 hours, 10,876 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strap
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, NOSE COWLING, CAPPING STRAP WITH WORN AT 11 O`CLOCK.  THE CAPPING STRAP WAS REPAIRED IAW SRM VRS2792 NR 030 PROCEDURE.
